immune-system-icon
I am feeling ill from one week
Ir i am 27 year old now. Before one month i had oral sex ( protected) with sex worker i kiss her on cheek , her breast and her abdomen and before injecting penis it get discharge and after that i have taken almox 500 as precaution and i experienced all side effects of almox 500 in one week then i went to doctor for hiv test it shows non reactive then after also i am experiencing different symptoms everyday like throat infection , back head pain, thirst , frequent urination , vomiting like feeling , red acne , discharge from penis , one two time muscles cramps . sir i already have weak immuny system i have allergies also and skin problems also , last month on 15 my weight was 51 and and now its 50.1 kg .sir i really get afraid as this symptoms related to hiv and every time i am thinking about that bad incident and always feel guilty and sir in last week i had lot of medication like for acidity , headache vomiting .so sir please advice me whether its due to almox 500 or hiv
74 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello There, You need to visit to your Family doctor for thorough clinical examination and dignosis. In Such issues we can not get  Final conclusion by internet platform. Or you may visit to my clinic for checkup and further suggestions.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.